American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.42) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] M. Lal and W. J. Blundon. Corrigenda: ``Statistics on certain large primes'' . Math. Comp. 22 (1968) 911. MR 0238785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniel Shanks. Lal's constant and generalizations . Math. Comp. 21 (1967) 705-707. MR 0223315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel Shanks. On maximal gaps between successive primes . Math. Comp. 18 (1964) 646-651. MR 0167472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David C. Mapes. Fast method for computing the number of primes less than a given limit . Math. Comp. 17 (1963) 179-185. MR 0158508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Shanks. Supplementary data and remarks concerning a Hardy-Littlewood conjecture . Math. Comp. 17 (1963) 188-193. MR 0159797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul T. Bateman and Roger A. Horn. A heuristic asymptotic formula concerning the distribution of prime numbers . Math. Comp. 16 (1962) 363-367. MR 0148632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John W. Wrench. Evaluation of Artin's constant and the twin-prime constant . Math. Comp. 15 (1961) 396-398. MR 0124305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1